# SDR AALA201903269023

- Difficulty date: March 21, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N772XF
- Make and model: Airbus A319-112
- Aircraft serial: 1997
- Aircraft time: 52,742 hours, 24,745 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER AND LOWER SURFACES HAD AN INDICATION OF TRAPPED WATER.  REPAIRED THE ELEVATOR SKIN IAW SRM 55-21-11, PB 201, FIG 204-205.
